# SDR DHL2002801011

- Difficulty date: May 14, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1)  WHEN SELECTING NO.2 ENG "B" LOOP, FIRE WARNING ACTIVATED              INSTANTANEOUSLY. (WITHOUT SELECTING SHORTED LOOP OR FIRE WARN TEST)2)  REPLACED CONNECTOR ON "B" LOOP. SYS LOOP P1-7050. SYS CHKS GOOD PER   DC-8 MM 26-10-1
